# SDR CALA2023101803109

- Difficulty date: October 4, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 56,196 hours, 33,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757100700400
- Condition: Damaged
- Location: R/Wing O/B Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING O/B FLAP TAILING EDGE, INBD OF FAIRING 632BB HAS SKIN THAT IS SEPERATED DOT 202-200 REPAIRED R/WING O/B FLAP T/E DAMAGED AREA 3.5"X 3.5" DISBOND IAW SRM 57-53-00-300-120 AND SRM 51-77-11-911-023 STA:ST ENGINEERIN G BFM
